# SDR SWAA2013010211008

- Difficulty date: December 28, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N379SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26586
- Aircraft time: 61,004 hours, 50,555 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Doubler
- Part number: 6550825
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LWR SURFACE T/E O/B NR 2 PYLON CRACKED DOUBLER.  REMOVED AND REPLACED THE RT WING LOWER SURFACE T/E CLIP ASSY IAW SOPM 20-50-01.
